# SDR CA190326002

- Difficulty date: March 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 999D0006523
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H COWL A/ICE FAIL DURING APPROACH  CREW REPORTED DURING APPROACH R COWL AI FAIL   LOWER CAIV REPLACED. (TC# 20190326002)
